165
Can't Climax : Swingers Discussion 225465
Busy Swingers Forum - everything you always wanted to know about swingers.
SwingLifeStyle Swingers Personal Ads. | SwingLifeStyle Swingers Clubs

Busy Swingers Forum

Everything you always wanted to know about swingers.

Create A Free Account

HELP
FORUMSGeneral DiscussionsWomen TalkCan't Climax
TOPIC: Can't Climax
Created by: decouple4f
Original Starting post for this thread:
Over the past 6 month I have not been able to have an orgasm regularly. I am on some meds that effect this, and I can not get off the meds. I have tried relaxation, switching the meds 3 times(the past year). I have always been able to have an orgasm, and usually it didn't take long. Maybe 30 seconds with a bullet and I was in the zone, this doesn't even work anymore. This problem is effecting me more then anyone can imagine.

Has anyone had this issue, and success at "treatment" Really, any help is appreciated. Also wondering if the EROS device is worth getting.

GoTo Page: 1 ... More 
 1 to 6 of 6 
User Details are only visible to members.
Its ok timeforfun..I should have been more specific. But I am being weined off one and now taking vyabriid which is suppose to have NO side effects. So hopefull soon I will find out if its true. Oh and I'malso fgoing to the dr in a week to see if there is something else can help.

Bear DE
Username hidden
(25 posts)
User Details are only visible to members.
Sorry, I misunderstood when you said you can't get off meds. Just trying to help.


Username hidden
(3 posts)
User Details are only visible to members.
I said can't get off meds... but changing... I just started taking Wellbutrin. It is gonna be a few weeks before I will notice, as I am getting weened off the other stuff. But as far as often, that would be like a few times a week. Also this unfortunate problem has created a good side effect. I was always so into just clitoris stim, we never really looked more into internal"G" spot.... and wow... I can not believe we haven't been more into this. So now I know that my original problem wasn't all mental, but physical.

Bear DE
Username hidden
(25 posts)
User Details are only visible to members.
You should "Google" your condition....and maybe lay off the vibrator(s) for a while......use some oil or lube and play with yourself, gently. That is what I have done to "ween" myself off of vibrator dependance!

Vibrator use: "If you use your vibrator often (which is really hard to pinpoint what is often) but then eventually you MAY start to lose some clitoral sensitivity. The bottom line here is that if you simply stop using it for a few days, then your sensitivity returns!

You don’t want to use your vibrator for any more than 30 minutes for a few reasons. One is that the motors in these devices aren’t designed for industrial use! The little motors will get hot and not only potentially burn you but they will wear out much faster. Two, if you have a vibrator on your clitoris for that long, you’ll surely be numb! So use them as an accessory, not as the only option. Some women can only orgasm (at this point in their lives) through vibrator use."

Also here's what I found on the net: "Anorgasmia is a type of sexual dysfunction in which a person cannot achieve having an orgasm either alone through masturbating or with a partner. A common cause of situational anorgasmia, in both men and women, is the use of anti-depressant medications such as Prozac, Paxil and Lexapro just to name a few. Anorgasmia is often caused by anxiety and an inability to be able to relax during sexual relations. It can also be caused by medical problems such as Diabetes, Parkinson's, Multiple Sclerosis, Chemotherapy, pelvic trauma (such as from a straddle injury caused by falling on the bars of a climbing frame, bicycle or gymnastics beam), hormonal imbalances hysterectomy, spinal cord injury, childbirth trauma, vulvodynia and cardiovascular disease."

Good luck!

Cocoa FL
Username hidden
(218 posts)
User Details are only visible to members.
One of my best friends went through the same thing with an inability to have an orgasm. She had been taking an antidepressant for mild depression and didn't realize that most of these medications have sexual side effects. She went back to her doctor and he changed her prescription to Wellbutrin which he said has little or no sexual side effects. Plus, she is losing weight while taking Wellbutrin. I know you wrote that your medications can't be changed, but it might be worth doing some research. I hope you find a solution...


Username hidden
(3 posts)
User Details are only visible to members.
Over the past 6 month I have not been able to have an orgasm regularly. I am on some meds that effect this, and I can not get off the meds. I have tried relaxation, switching the meds 3 times(the past year). I have always been able to have an orgasm, and usually it didn't take long. Maybe 30 seconds with a bullet and I was in the zone, this doesn't even work anymore. This problem is effecting me more then anyone can imagine.

Has anyone had this issue, and success at "treatment" Really, any help is appreciated. Also wondering if the EROS device is worth getting.

Bear DE
Username hidden
(25 posts)
GoTo Page: 1 ... More 
 1 to 6 of 6 
TOPIC: Can't Climax